# SDR IPXA2025011501046

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,980 hours, 18,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*L1 DOOR WILL NOT CLOSE ELECTRICALLY.  REMOVED AND REPLACED L1 DOWN LIMIT SWITCH REF AMM 20-30-05/201. OPS CHECK GOOD
